Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Drunk lizol disinfectant, vomited. Stomach wash done in hospital. Side effects?

My wife 29 yrs old drunk lizol about 100 ml Then she vomitted almost all With in 30 mins we went to doctor, doctor washed her stomach Now she is feeling OK. But I fear is there any side effect may occur in future? Pl answer & suggest needful at the earliest possible
Asked On : Sat, 16 Feb 2013
Answers:  2 Views:  422
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to the forum. Ideally after a thorough stomach wash, side effects like nausea, pain abdomen, dizziness, etc can occur. Symptomatic treatment is done, you need not worry. She will be monitored 24-48 hours for any infection or side effect. If you see any reactions within this period you should report immediately to your treating doctor.

Intake of such a liquid, indicates that she is disturbed for some reason. If she remains fine, it is okay. Else, you should take the help of a counselor or a psychiatrist. Do not leave her all alone for a month or so.

Give her family support, keep her well hydrated and give nutritious food so that she will be fine soon. Take care.
Answered: Sat, 16 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Critical Care Specialist Dr. Sadiq Mughal's  Response
Hi thanks for your question..
Since the amount was less 100 ml only and she has recived stomach wash,there is nothing to worry.Lizol can produce burns of mouth, esophagus and stomach,for which she need treatment in the form of antacid and proton pump blocker,which i think your Doctor must have given to her.
Hope this answers your question.
Answered: Sat, 16 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor